# SDR 2002F00081

- Difficulty date: October 26, 2001
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N919PG
- Make and model: Boeing 727-200
- Aircraft serial: 22604
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD - DOOR L2 WALKAROUND EXIT LIGHT DID NOT ILLUMINATE.  TROUBLESHOT AND FOUND BATTERY NOT CHARGING DUE TO BAD CONNECTION.  REESTABLISHED CONNECTION AND CLEANED CONTACTS.  OPERATIONAL CHECK GOOD.  (M)
